On the monodromy at infinity of a polynomial map
Compositio Mathematica, Volume 100 (1996) no. 2, pp. 205-231.
@article{CM_1996__100_2_205_0,
     author = {Garc{\'\i}a L\'opez, R. and N\'emethi, A.},
     title = {On the monodromy at infinity of a polynomial map},
     journal = {Compositio Mathematica},
     pages = {205--231},
     publisher = {Kluwer Academic Publishers},
     volume = {100},
     number = {2},
     year = {1996},
     zbl = {0855.32016},
     mrnumber = {1383465},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__100_2_205_0/}
}
TY  - JOUR
AU  - García López, R.
AU  - Némethi, A.
TI  - On the monodromy at infinity of a polynomial map
JO  - Compositio Mathematica
PY  - 1996
DA  - 1996///
SP  - 205
EP  - 231
VL  - 100
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1996__100_2_205_0/
UR  - https://zbmath.org/?q=an%3A0855.32016
UR  - https://www.ams.org/mathscinet-getitem?mr=1383465
LA  - en
ID  - CM_1996__100_2_205_0
ER  - 
%0 Journal Article
%A García López, R.
%A Némethi, A.
%T On the monodromy at infinity of a polynomial map
%J Compositio Mathematica
%D 1996
%P 205-231
%V 100
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1996__100_2_205_0
García López, R.; Némethi, A. On the monodromy at infinity of a polynomial map. Compositio Mathematica, Volume 100 (1996) no. 2, pp. 205-231. http://www.numdam.org/item/CM_1996__100_2_205_0/

1 Arnold, V., Varchenko, A. and Goussein-Zadé, S.: Singularités des applications différentiables. Mir, Moscou, 1986.

2 Broughton, S.A.: Milnor numbers and the topology of polynomial hypersurfaces. Invent. math., 92:217-241, 1988. | MR | Zbl

3 Clemens, C.H.: Degeneration of Kähler manifolds. Duke Math. J. 44, 215-290, 1977. | MR | Zbl

4 Deligne, P.: Equations différentielles à points singuliers réguliers. Lecture Notes in Mathematics, vol. 163. Springer Verlag, 1970. | MR | Zbl

5 Dimca, A.: Singularities and Topology of Hypersurfaces. Universitext. Springer Verlag, 1992. | MR | Zbl

6 Dimca, A.: On the connectivity of affine hypersurfaces. Topology, 29: 511-514, 1990. | MR | Zbl

7 Eisenbud, D. and Neumann, W.: Three dimensional link theory and invariants of plane curve singularities. Annals of Math. Studies vol. 110. Princeton Univ. Press, 1985. | MR | Zbl

8 Kouchnirenko, A.G.: Polièdres de Newton et nombres de Milnor. Invent. math., 32: 1-31, 1976. | MR | Zbl

9 Libgober, A.: Alexander polynomial of plane algebraic curves and cyclic multiple planes. Duke Math. J., 49: 833-851, 1982. | MR | Zbl

10 Looijenga, E.: Isolated Singular Points on Complete Intersections. London Mathematical Society Lecture Notes Series 77. Cambridge University Press, 1984. | MR | Zbl

11 Milnor, J.: Singular Points of Complex Hypersurfaces. Annals of Math. Studies, vol. 61. Princeton University Press, 1968. | MR | Zbl

12 Navarro Aznar, V.: Sur la théorie de Hodge des variétés algébriques á singularités isolées. In Asterisque, vol. 130, 272-307, 1985. | MR | Zbl

13 Némethi, A.: Lefschetz Theory for complex affine varieties. Rev. Roumaine Math., 33:233-250, 1988. | MR | Zbl

14 Némethi, A.: The Milnor fiber and the zeta function of the singularities of type f = P(h, g). Comp. math., 79:63-97,1991. | Numdam | MR | Zbl

15 Némethi, A. and Zaharia, A.: Milnor fibration at infinity. Indag. Mathem., 3:323-335, 1992. | MR | Zbl

16 Neumann, W.: Complex algebraic plane curves via their links at infinity. Invent. math., 98:445-489, 1989. | MR | Zbl

17 Pham, F.: Vanishing homologies and the n variable saddlepoint method. In Proc. Symp. Pure Math., vol. 40, 319-333,1983. | MR | Zbl

18 Saito, M.: Mixed Hodge modules. Publ. RIMS Kyoto Univ. 26, 221-333, 1990. | MR | Zbl

19 Saito, M.: Decomposition theorem for proper Kähler morphisms. Tôhoku Math. J. 42, 127-148, 1990. | MR | Zbl

20 Schmid, W.: Variation of Hodge structures: the singularities of the period mapping. Inv. math. 22, 211-319, 1973. | Zbl

21 Siersma, D.: The monodromy of a series of hypersurface singularities. Comment. Math. Helvetici, 65: 181-197, 1990. | MR | Zbl

22 Steenbrink, J.H.M.: Mixed Hodge structure on the vanishing cohomology. In Real and Complex Singularities, Oslo 1977, pages 397-403, Alphen a/d Rhijn, 1977. Sijthoff & Noordhoff. | MR | Zbl

23 Steenbrink, J.H.M.: Limits of Hodge Structures. Inv. math., 31:229-257, 1976. | MR | Zbl

24 Steenbrink, J.H.M.: Mixed Hodge structures associated with isolated singularities. In Proc. Symp. Pure Math., vol. 40, pages 513-536, 1983. | MR | Zbl

25 Steenrod, N.: The topology of fibre bundles. Princeton University Press, 1951. | MR | Zbl

26 Van Geemen, B. and Werner, J.: Nodal quintics in P4. In Arithmetic of Complex Manifolds. Springer Verlag, Lecture Notes in Mathematics, vol. 1399, 48-59, 1988. | Zbl

27 Zariski, O.: Algebraic surfaces, 2nd. suppl. ed. Ergebnisse 61, Springer Verlag, 1971. | MR | Zbl